# SDR IPXA2016040901858

- Difficulty date: March 29, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,706 hours, 17,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1, EXISTING REPAIR AT BS 1417 BETWEEN STR 35L AND 36L WILL INTERFERE WITH NEW SKIN INSTALLATION.  REMOVED FASTENERS IAW EA 767-5361-27-A2211, STEP 4 PERFORMED ROTO PROBE INSPECTION IAW NTM 51-00-01.  NO NOTED CRACK INDICATIONS NOTED,  FABRICATED REPAIR PARTS IAW EA 767-5361-27-A2211, DRAFT 2, STEP 7, INSTALLED REPAIR PARTS IAW EA 767-5361-27-A2211, DRAFT 2.
